# SDR DALA1144061603

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 58,821 hours, 8,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH GUARD ON OVERHEAD PANEL IS INOPERATIVE.  MAINTENANCE FOUND BALL ON WRONG SIDE OF SWITCH AND RE-INSTALLED.  SYSTEM OPERATION IS NORMAL.
